# SDR SWAA2014012724582

- Difficulty date: January 6, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SA9553003413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 715 LONGERON 9R TO LONGERON 19R.  R & R FRAME IAW SRM.
